A Worpitzky boundary theorem for branched continued fractions of the special form
Journal Title: Карпатські математичні публікації - Year 2016, Vol 8, Issue 2
Abstract
For a branched continued fraction of a special form we propose the limit value set for the Worpitzky-like theorem when the element set of the branched continued fraction is replaced by its boundary.
Authors and Affiliations
Kh. Yo. Kuchminska
On Wick calculus on spaces of nonregular generalized functions of Levy white noise analysis
Development of a theory of test and generalized functions depending on infinitely many variables is an important and actual problem, which is stipulated by requirements of physics and mathematics. One of successful appr...
ON A COMPLETE TOPOLOGICAL INVERSE POLYCYCLIC MONOID
We give sufficient conditions when a topological inverse l-polycyclic monoid Pl is absolutely Hclosed in the class of topological inverse semigroups. For every infinite cardinal l we construct the coarsest semigroup inve...
Gelfand local Bezout domains are elementary divisor rings
We introduce the Gelfand local rings. In the case of commutative Gelfand local Bezout domains we show that they are an elementary divisor domains.
A Worpitzky boundary theorem for branched continued fractions of the special form
For a branched continued fraction of a special form we propose the limit value set for the Worpitzky-like theorem when the element set of the branched continued fraction is replaced by its boundary.
Wiener weighted algebra of functions of infinitely many variables
In this article we consider a weighted Wiener type Banach algebra of infinitely many variables. The main result is a description of the spectrum of this algebra.